# SDR DALA1031365523

- Difficulty date: October 30, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FUSELAGE SKIN DENTED AT MAIN E&E DOOR CUTOUT FORWARD AND AFT CORNERS LEFT SIDE BS 460-480.  REPAIRED PER ERA 486849-14 REV ORIGINAL.
